4 doctors weighed in:
Pcos with darkened facial skin.Doc prescribed glucomet, pan40 for now & yasmin (drospirenone and ethinyl estradiol) when I get my chumps.When will my facial darkening disappear?I'm worried
4 doctors weighed in

Dr. Byron Hapner
Obstetrics & Gynecology
2 doctors agree
In brief: Melasma?
If the darkened facial skin occurred after starting yasmin, (drospirenone and ethinyl estradiol) you may have developed melasma, a skin discoloration that may resemble a face mask.
Oral contraceptive pills may make some people more susceptible this when combined with sun exposure. You should discuss this with your doctor and ask whether you should continue the birth control pill.

In brief: Melasma?
If the darkened facial skin occurred after starting yasmin, (drospirenone and ethinyl estradiol) you may have developed melasma, a skin discoloration that may resemble a face mask.
Oral contraceptive pills may make some people more susceptible this when combined with sun exposure. You should discuss this with your doctor and ask whether you should continue the birth control pill.
Dr. Byron Hapner
Dr. Byron Hapner
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery
In brief: Difficult to say
It will depend on what you are using to improve the pigmentation and how much pigmentation you are trying to correct, please check with your dermatologist or cosmetic surgeon.

In brief: Difficult to say
It will depend on what you are using to improve the pigmentation and how much pigmentation you are trying to correct, please check with your dermatologist or cosmetic surgeon.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors